MAUDE Adverse Event Report: COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PMB8-6-14-80
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported an expired paramount mini was implanted in the patient¿s renal artery as the dating wasn¿t noticed.The device was prepped without issue.The stent was deployed successfully.No adverse event reported for the patient.
 
Additional Manufacturer Narrative
Image review: the customer provided an image of the paramount mini gps pouch label.The sterile pouch label showed the device lot number a183725, consistent with the reported device.The ¿use-by¿ date indicated on the label was 2018-11-04.The ¿use-by¿ date listed on the sterile pouch label was consistent with the ¿use-by¿ date listed in the manufacturing records.There was writing in the upper corner of the label indicating that the device was expired.No anomalies were noted with the sterile pouch label; both the lot number and ¿use-by¿ date on the label were correct, clear, and legible.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: no part of the packaging or labeling was damaged or unclear.The patient did not require any additional treatment.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8141512
Report Number2183870-2018-00571
Device Sequence Number16549430
Product Code FGE
UDI-Device Identifier00821684006573
UDI-Public00821684006573
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K040653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2018
Device Catalogue NumberPMB8-6-14-80
Device Lot NumberA183725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer12/07/2018
03/18/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date12/13/2018
03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1